MAUDE Adverse Event Report: BIOMET 3I CERTAIN GOLD-TITE HEXED SCREW; DENTAL SCREW

BIOMET 3I CERTAIN GOLD-TITE HEXED SCREW; DENTAL SCREW
Model Number UNIHG
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
Doctor indicated a loosening of the prosthetic abutment screw with a light rotation of the crown noticed.Doctor removed the screw and placed a new one.Tooth site #46.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes' one certain® gold-tite® hexed screw (iunihg) was returned for investigation.Visual evaluation of the as returned product identified signs of wear and debris on the screw threads and drive feature.No pre-existing conditions were noted on the per.The reported product was located on tooth # 46 and used for an unknown period of time.The reported event could not be recreated due to the nature of the dental device and event (loosening).Dhr review was completed for the subject lot number 114300.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (114300) for similar event and no other complaint was identified.September post market trending was reviewed and there were no actionable events or corrective actions for the reported event (components loosening) or product (iunihg).Therefore, based on the available information, device malfunction has not occurred and the reported event was non-verifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN GOLD-TITE HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10592016
Report Number0001038806-2020-01454
Device Sequence Number1152128
Product Code NHA
UDI-Device Identifier00844868017301
UDI-Public(01)00844868017301(17)051228(10)114300(241)UNIHG
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/28/2005
Device Model NumberUNIHG
Device Catalogue NumberIUNIHG
Device Lot Number114300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date09/28/2020
Supplement Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR